# SDR IXXA060098S

- Difficulty date: October 2, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RT WING LEADING EDGE UPPER RIB CRACKED AT STATION XFS672. REMOVED DAMAGE. FABRICATED REPAIR PART, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PART AND NEW FASTENERS AT RT WING LOWER LEADING EDGE STATION XFS672. IAW SRM 57-2-0, 51-1-4, 51-1-5, AND 51-1-8.
